# SDR SIMA20221022001

- Difficulty date: October 22, 2022
- Submitted: November 1, 2022
- Operation: Air carrier
- Aircraft: N252NN
- Make and model: Emb EMB110*
- Aircraft serial: 17000642
- Aircraft time: 14,246 hours, 9,159 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Part number: 17005662003
- Condition: Corroded
- Location: Floor Sill Fr 19
- Component: Floor Sill
- Component part number: 17005662003
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-10-027 ? CORROSION ON LH OUTBD FLOOR SILL BETWEEN FR 19-19A (LEVEL 2 CORROSION)-C/A-REMOVED CORROSION ON LH OUTBD FLOOR SILL BETWEEN FR 19-19A AS REQUIRED IAW EMB 175 SRM 51-10-03. BLENDED DAMAGE FOUND TO BE WITHIN LIMITS IAW EMB 175 SRM 51-75-16.
